# SDR 0000669151

- Difficulty date: March 30, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N8909E
- Make and model: Doug DC-9-14
- Aircraft serial: 45770
- Aircraft time: 76,686 hours, 83,089 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STABILIZER SKIN CRACKED AT FASTENER HOLE LOWER LT SIDE OF STAB FS 900 AT ACCESS PANEL NR 5912188 ATTACH POINT LOG PAGE 1419162.
